Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Solvable groups admitting a fixed-point-free automorphism of prime power order


Author: Fletcher Gross
Journal: Proc. Amer. Math. Soc. 17 (1966), 1440-1446
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0207836-0
MathSciNet review: 0207836
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Gorenstein and I. Herstein, Finite groups admitting a fixed-point-free automorphism of order $ 4$, Amer. J. Math. 83 (1961), 71-78. MR 0122868 (23:A200)
  • [2] P. Hall and G. Higman, On the $ p$-length of $ p$-soluble groups and reduction theorems for Burnside's problem, Proc. London Math. Soc. (3) 6 (1956), 1-42. MR 0072872 (17:344b)
  • [3] G. Higman, Groups and rings having automorphisms without non-trivial fixed elements, J. London Math. Soc. 32 (1958), 321-334. MR 0089204 (19:633c)
  • [4] F. Hoffman, Nilpotent height of finite groups admitting fixed-point-free automorphisms, Math. Z. 85 (1964), 260-267. MR 0174627 (30:4827)
  • [5] E. Shult, On groups admitting fixed point free abelian groups, Illinois J. Math. 9 (1965), 701-720. MR 0183792 (32:1269)
  • [6] J. Thompson, Finite groups with fixed-point-free automorphisms of prime order, Proc. Nat. Acad Sci. U.S.A. 45 (1959), 578-581. MR 0104731 (21:3484)
  • [7] -, Automorphisms of solvable groups, J. Algebra 1 (1964), 259-267. MR 0173710 (30:3920)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0207836-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society